|the "new" kaletra
Sep 27, 2006
I should start off by saying, I did not want to go on retroviral therapy. But after my t-cells dropped to 13, i obviously had no choice. They started me on a cocktail of truvada and kaletra, I had absolutely no problems with it (about 5 months). Then the new and improved version of kaletra came out. Immediately I started having problems, first gi. It got progressively worse as the months past. thoughtI had it under control with diet, high fiber cereals and grains, but that didn't last very long.
Now I can't even drink a glass of water, or eat anything without incidents. I also have been experiencing servere fatigue and just horrible all around, I spend a lot of time in bed. Has this happened to anyone else? My doctor thinks it is odd since I am the only one he has heard of with this reaction. Also, why does someone who weighs 120lbs take the same doses as someone who weighs 180lbs? just a thought. thanks Brian.
| Response from Dr. Henry
I have had a small minority of patients do better on the old Kaletra than the new Kaletra. You may want to discuss switch options (to another boosted protease inhibitor or Sustiva) with your HIV specialist. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Diarrhea After Eating Sperm Worried I Have HIV
- Ear Infection After Sex With Stripper Worried I Have HIV
- Oral Ulcers After Open Mouth Kissing Sign Of HIV AIDS
- Rash After Oral Sex Hooker What Are The Chances Of HIV
- Sore On Mouth After Touching Sperm Worried I Have HIV
- Sore On Penis After Rubbing Vagina Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.